Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2 (1989), Issue 2, Pages 85-89
http://dx.doi.org/10.1155/S1048953389000067

An existence theorem for nonlinear delay differential equations

Department of Mathematics, Bharathiar University, Coimbatore 641 046, Tamil Nadu, India

Received 1 December 1988; Revised 1 March 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we prove a theorem on the existence of solutions of nonlinear delay differential equations, with implicit derivatives. The result is established using the measure of noncompactness of a set and Darbo's fixed point theorem.